# SDR UIEA2018081901744

- Difficulty date: August 19, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,817 hours, 22,918 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Software
- Condition: Incorrect
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAIL MESSAGE ON BOTH EHSI'S. DUE TO CENTER SYMBOL GENERATOR HAVING INCORRECT SOFTWARE.
